# SDR AWXA200501606

- Difficulty date: December 22, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 24,117 hours, 9,196 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Servo
- Part number: C247360011
- Part serial: H1088
- Condition: Inoperative
- Location: Nlg
- Part time: 24,122 hours, 9,197 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, CREW REPORTED NOSE WHEEL FAULT, PERFORMED TWO FLYBYS TO VERIFY NOSE GEAR LOCATION AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AND WAS TOWED TO THE GATE.  NO FURTHER EVENTS OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE NLG SERVO CONTROL IAW MM 32-51-51.  PART WAS INSTALLED IAW EVA 26-3251-05356-RL1.  OPERATIONAL CHECK WAS GOOD. **SUPPLEMENTAL** WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEAR DOWN REPORTS.
